Format

Send to

Choose Destination
See comment in PubMed Commons below
Pediatr Dermatol. 2007 Sep-Oct;24(5):E40-3.

Childhood linear IgA bullous disease triggered by amoxicillin-clavulanic acid.

Author information

1
National Skin Centre, Singapore. jeanho@nsc.gov.sg

Abstract

Linear immunoglobulin A bullous disease is an autoimmune subepidermal blistering disease that has been described in both children and adults. Reports have shown that as many as two-thirds of occurrences may be drug-induced. The offending drugs include antibiotics, predominantly vancomycin, nonsteroidal anti-inflammatory agents and diuretics. We report childhood linear immunoglobulin A bullous dermatosis developing following amoxicillin-clavulanic acid administration. The patient presented with characteristic blisters in an annular fashion, likened to a ''crown of jewels.'' The diagnosis was confirmed by the presence of a linear band of immunoglobulin A at the dermoepidermal junction on direct immunofluorescence. The lesions resolved with withdrawal of the drug, and systemic therapy was not required. We review the current literature and concepts of drug-induced linear immunoglobulin A bullous disease.

[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center